Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 50, NWS Milwaukee, WI

July 18, 2012Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 18, 2012, 6:21 PM CDT for Rock County, Wisconsin. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2012, 6:21 PM CDT (23:21 UTC)
Expired
Jul 18, 2012, 7:15 PM CDT
In force
54 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

County Rock County, WI

The radar

The Milwaukee radar (KMKX), 59 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 12:58 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2012-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1900 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2012-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1900 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1674 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

278 
WUUS53 KMKX 182321
SVRMKX
WIC105-190015-
/O.NEW.KMKX.SV.W.0050.120718T2321Z-120719T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
621 PM CDT WED JUL 18 2012

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 715 PM CDT

* AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
  TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
  STORM WAS LOCATED NEAR FOOTVILLE...OR 8 MILES WEST OF DOWNTOWN
  JANESVILLE...AND MOVING EAST AT 15 MPH.

  AT 543 PM CDT...QUARTER SIZE HAIL WAS REPORTED WITH THIS STORM IN 
  EVANSVILLE...ALSO AT 554 PM CDT...MULTIPLE POWER POLES AND TREES 
  WERE REPORTED DOWN NEAR ORFORDVILLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  DOWNTOWN JANESVILLE...MILTON...BELOIT...JANESVILLE AIRPORT...
  CLINTON...AFTON...SHOPIERE...TIFFANY...EMERALD GROVE...JOHNSTOWN
  CENTER AND AVALON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4253 8930 4282 8921 4277 8878 4249 8877
      4249 8914
TIME...MOT...LOC 2319Z 290DEG 14KT 4265 8914
WIND...HAIL 60MPH 2.50IN

$$

BROOKS
2 follow-up statements
267 
WWUS53 KMKX 182351
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
651 PM CDT WED JUL 18 2012

WIC105-190015-
/O.CON.KMKX.SV.W.0050.000000T0000Z-120719T0015Z/
ROCK WI-
651 PM CDT WED JUL 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ROCK COUNTY UNTIL 715 PM CDT...

AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BELOIT...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLINTON AROUND 710 PM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE AVALON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4249 8915 4251 8918 4278 8889 4277 8878
      4249 8877
TIME...MOT...LOC 2351Z 290DEG 14KT 4256 8897
WIND...HAIL 60MPH 1.25IN

$$

CRAVEN
583 
WWUS53 KMKX 190010
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
710 PM CDT WED JUL 18 2012

WIC105-190019-
/O.EXP.KMKX.SV.W.0050.000000T0000Z-120719T0015Z/
ROCK WI-
710 PM CDT WED JUL 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCK COUNTY WILL
EXPIRE AT 715 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS MOVING INTO 
ILLINOIS.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
NORTHWEST ROCK COUNTY UNTIL 745 PM CDT.

LAT...LON 4249 8915 4251 8918 4278 8889 4277 8878
      4249 8877
TIME...MOT...LOC 0009Z 297DEG 16KT 4252 8885

$$

CRAVEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:56 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jul 18, 2:56 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
256 PM CDT WED JUL 18 2012

.SHORT TERM...

REST OF THIS AFTERNOON AND TONIGHT - CONFIDENCE...MEDIUM.

SURFACE BOUNDARY EXTENDS FROM SE MN INTO NRN IL. SURFACE LOW
PROGGD TO TRACK TO THE SOUTHWEST AND SOUTH OF WI ALONG THE
BOUNDARY. 500 MILLIBAR PROGS SWING A COUPLE OF DIFFERENT
SHORTWAVES ACROSS SRN WI AS THE NIGHT WEARS ON. BEST MID LEVEL
FRONTOGENESIS IS TO THE NORTH WHICH IS DRIVING CONVECTION ACROSS
NRN WI. KEYING ON THE DEVELOPMENT ACROSS SRN MN AND NRN IA. THIS
IS PROGGD TO CONGEAL AND MOVE ACROSS PARTS OF SRN WI...ESP SC WI
RIDING THE INSTABILITY/CAPE GRADIENT. DOWNDRAFT CAPES ARE
1000-1200 J/KG IN THE SW CWA THOUGH MID LEVEL LAPSE RATES AND BULK
SHEAR ARE NOT THAT IMPRESSIVE. EXPECTING PRIMARY THREAT TO BE
DAMAGING WINDS. MESO MODELS...ESPECIALLY ARW...DRIVE A BOW ECHO
EAST RIGHT ACROSS THE CWA. HOWEVER THE NE CWA IS NOT AS UNSTABLE
AND DEEPER INTO THE RELATIVELY COOLER AIR...SO WIND POTENTIAL
TENDS TO DIMINISH THE FURTHER NE INTO THE CWA...THUS THE LAID OUT
ORIENTATION OF THE SVR TSRA WATCH. ANOTHER MESO MODEL TRIES TO
BRING THIS AREA INTO SC WI THEN WEAKENS IT WITH SECONDARY
DEVELOPMENT DIVING SE THROUGH IA. THIS LATTER SCENARIO HARD TO SEE
AT THIS POINT. WARM ADVECTION SIGNAL...SHORTWAVE ENERGY AND 850
TROUGH AXIS STILL HANGING BACK TO THE WEST SUGGESTS KEEPING TSRA
CHANCES GOING THROUGH THE NIGHT...BUT WILL HAVE TO SEE HOW INITIAL
COMPLEX AFFECTS LATER TRENDS.

THURSDAY - CONFIDENCE...MEDIUM

SURFACE/850 LOWS SHIFT SOUTHEAST AND WEAK WARM AIR ADVECTION
EARLY TRANSITIONS TO COOL ADVECTION. PRECIP POTENTIAL LOOKS BEST
DURING THE MORNING. DEBATED ELIMINATING IT ALTOGETHER FOR THE
AFTERNOON BUT WITH PROXIMITY OF SHORTWAVE...HUNG ONTO SOME SMALL
POPS INTO THE EARLY AFTERNOON HOURS. APPEARS THE GFS IS OVERDONE
QPF-WISE N THIS REGARD. DID SCALE BACK ON THE MORE ROBUST ALLBLEND
POPS.

THURSDAY NIGHT THROUGH SATURDAY...FORECAST CONFIDENCE MEDIUM.

A RIDGE WILL BUILD FROM IOWA TO NORTHERN MICHIGAN TO ONTARIO CANADA
DURING THIS TIME...AND THEN MOVE SOUTHEAST. GIVEN NORTHWEST FLOW
ALOFT AND SLOWLY RISING HEIGHTS ALOFT...AND ONLY WEAK SHORT WAVE
RIPPLES DROPPING SOUTHEAST...WE WILL KEEP IT DRY DURING THIS TIME
ACROSS THE COUNTY WARNING AREA.

THE NAM AND GFS DO DROP A LOW TO MID-LEVEL MOISTURE BAND SOUTH
THROUGH NORTHERN AND CENTRAL WISCONSIN ON SATURDAY...AND INTO
SOUTHERN WI SATURDAY NIGHT. BUT THE ECMWF WEAKENS THIS BAND AND
KEEPS IT OVER NORTHERN WI ON SATURDAY AND SATURDAY NIGHT. ONLY THE
GFS BRINGS PCPN/QPF INTO SOUTHERN WI. SO WILL HOLD TIGHT AND KEEP IT
DRY INTO SATURDAY..

.LONG TERM...

SATURDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE LOW TO MEDIUM.
THE FORECAST WATERS GET MUDDY SATURDAY NIGHT ON. GFS PRETTY MUCH HAS
CHANCES OF RAIN/QPF THROUGH TUESDAY WHILE THE ECMWF HAS IT ON SUNDAY
ONLY.  GFS AND ECMWF DIFFER ON STRENGTH AND SPEEDS OF SHORT WAVE
TROUGHS...MOISTURE BANDS AND RAIN/QPF AND SURFACE TROUGHS. EVENTUALLY A
FRONTAL BOUNDARY DROPS SOUTHEAST ACROSS GREAT LAKES REGION...BUT GFS
IS FASTER ON THIS...AND BRINGS IT INTO SOUTHERN WISCONSIN ON SUNDAY
WHILE THE ECMWF IS SLOWER AND BRINGS IT ACROSS ON MONDAY...BUT DRY
ON MONDAY.  WILL HAVE TO GO WITH CHANCES THROUGH THIS TIME
PERIOD...SORT OF CLIMATOLOGY.

&&

.AVIATION/00Z TAFS/...CONCERN SQUARELY CENTERED ON STRONG/SVR
THUNDERSTORMS AS COMPLEX EXPECTED CONGEAL ACROSS SE MN/NE IA AND ROLL
ACROSS SRN WI LATER THIS AFTERNOON AND THIS EVENING. DAMAGING
STRAIGHT LINE WINDS THE MAIN THREAT...ESPECIALLY WEST AND SW OF
KUES. CEILINGS/VSBYS MAY BRIEFLY DROP TO MVFR LEVELS BUT THESE
STORMS WILL BE MOVING ALONG AT A PRETTY GOOD CLIP.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TONIGHT/THURSDAY AND AVIATION/MARINE...COLLAR
THURSDAY NIGHT THROUGH WEDNESDAY...KAPELA
Hazardous weather outlook, Jul 18, 4:15 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
415 PM CDT WED JUL 18 2012

WIZ046-047-051-052-056>060-062>072-191100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
415 PM CDT WED JUL 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE FOR SEVERE THIS EVENING SOUTH OF A LINE
FROM WISCONSIN DELLS TO OCONOMOWOC TO RACINE. OTHERWISE SCATTERED
THUNDERSTORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES THROUGH ABOUT 4 PM THURSDAY.
THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-191100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
415 PM CDT WED JUL 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

CHANCE FOR THUNDERSTORMS TONIGHT. A SEVERE STORM POSSIBLE WIND POINT
SOUTH TO WINTHROP HARBOR THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES UNTIL ABOUT 4 PM THURSDAY.
THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY THROUGH TUESDAY.

KAPELA
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jul 18, 4:15 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
415 PM CDT WED JUL 18 2012

WIZ063-068-069-182200-
DANE-GREEN-ROCK-
415 PM CDT WED JUL 18 2012

...STRONG THUNDERSTORM MOVING THROUGH NORTHERN GREEN AND SOUTHWEST
DANE COUNTIES...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF OREGON...MOVING EAST
SOUTHEAST AT 10 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  BELLEVILLE BY 435 PM CDT...
  6 MILES WEST OF BROOKLYN BY 500 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

BROOKS
Local storm report, Jul 18, 4:46 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
446 PM CDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             2 S JANESVILLE          42.66N 89.02W
07/18/2012  M0.25 INCH       ROCK               WI   TRAINED SPOTTER

&&

RKAPELA
Special weather statement, Jul 18, 5:13 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
513 PM CDT WED JUL 18 2012

WIZ068-069-182245-
GREEN-ROCK-
513 PM CDT WED JUL 18 2012

...STRONG THUNDERSTORM MOVING FROM GREEN INTO NORTHWEST ROCK
COUNTY...

AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 7 MILES SOUTHWEST OF EVANSVILLE...
MOVING EAST AT 15 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  EVANSVILLE BY 525 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

CRAVEN
Special weather statement, Jul 18, 5:17 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
517 PM CDT WED JUL 18 2012

WIZ062-067-182315-
IOWA-LAFAYETTE-
517 PM CDT WED JUL 18 2012

...STRONG THUNDERSTORMS MOVING INTO NORTHWEST LAFAYETTE AND
SOUTHWEST IOWA COUNTIES...

AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES WEST OF
MINERAL POINT TO 13 MILES SOUTHWEST OF MINERAL POINT TO 19 MILES
SOUTHWEST OF MINERAL POINT...MOVING NORTHEAST AT 15 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  BELMONT BY 535 PM CDT...
  MINERAL POINT AIRPORT AND MINERAL POINT BY 600 PM CDT...
  DODGEVILLE BY 615 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

CRAVEN
Local storm report, Jul 18, 5:45 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
545 PM CDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             EVANSVILLE              42.78N 89.30W
07/18/2012  M1.00 INCH       ROCK               WI   LAW ENFORCEMENT

&&

WIMBERLEY
Local storm report, Jul 18, 6:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
612 PM CDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     1 ESE ORFORDVILLE       42.62N 89.24W
07/18/2012                   ROCK               WI   TRAINED SPOTTER

            MULTIPLE POWER POLES AND LINES DOWN.

&&

RKAPELA

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 6:41 AM CDTAreal Flood AdvisoryMKXDane3 hr
Jul 18, 5:27 PM CDTSevere Thunderstorm WarningMKXGreen, Rock33 min
Jul 18, 5:34 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette32 min
Jul 18, 5:36 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk39 min
Jul 18, 5:51 PM CDTSevere Thunderstorm WarningMKXRock39 min
Jul 18, 6:03 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Green, Iowa, Sauk42 min
Jul 18, 6:19 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette26 min
Jul 18, 6:41 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Green, Iowa, Jefferson and 3 more49 min
Jul 18, 6:43 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Sauk62 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.